A new quasi-local mass and positivity

Xiao Zhang
June 2008
Acta Mathematica Sinica;Jun2008, Vol. 24 Issue 6, p881
Academic Journal
A new definition of quasi-local mass is proposed and its positivity is proved under certain conditions.


Related Articles

  • Embeddings for solutions of Einstein equations. Paston, S.; Sheykin, A. // Theoretical & Mathematical Physics;Jun2013, Vol. 175 Issue 3, p806 

    We study isometric embeddings of some solutions of the Einstein equations with sufficiently high symmetries into a flat ambient space. We briefly describe a method for constructing surfaces with a given symmetry. We discuss all minimal embeddings of the Schwarzschild metric obtained using this...

  • Homogeneous space-times with seven isometries. Rebouças, M. J.; Teixeira, A. F. F. // Journal of Mathematical Physics;Aug92, Vol. 33 Issue 8, p2855 

    A new homogeneous space-time with seven isometries is derived by means of a complex transformation. It is shown that it is conformally flat and its Weyl-flat form is exhibited. Its Killing vector fields and the corresponding Lie algebra are also presented. An integral representation of these...

  • Uniqueness of the Kerr-de Sitter Spacetime as an Algebraically Special Solution in Five Dimensions. Freitas, Gabriel; Godazgar, Mahdi; Reall, Harvey // Communications in Mathematical Physics;Nov2015, Vol. 340 Issue 1, p291 

    We determine the most general solution of the five-dimensional vacuum Einstein equation, allowing for a cosmological constant, with (i) a Weyl tensor that is type II or more special in the classification of Coley et al., and (ii) a non-degenerate 'optical matrix' encoding the expansion, rotation...

  • Some invariant solutions for non-conformal perfect fluid plates in 5-flat form in general relativity. Kumar, Mukesh; Gupta, Y. K. // Pramana: Journal of Physics;Jun2010, Vol. 74 Issue 6, p883 

    set of six invariant solutions for non-conformal perfect fluid plates in 5-flat form is obtained using one-parametric Lie group of transformations. Out of the six solutions so obtained, three are in implicit form while the remaining three could be expressed explicitly. Each solution describes an...

  • APPROXIMATE GRAVITATIONAL WAVES VIA DEFORMATIONS OF EMBEDDINGS. KERNER, RICHARD; VITALE, SALVATORE // International Journal of Modern Physics A: Particles & Fields; G;4/10/2009, Vol. 24 Issue 8/9, p1465 

    Many Einstein spaces can be embedded globally in pseudo-Euclidean spaces of dimension N > 4. The geometrical quantities characterizing the embedded manifold can be expressed by means of derivatives of the embedding functions zA (xµ), A, B, = 1, 2, ...N, µ, ν, ...= 0, 1, 2, 3. An...

  • On tangential varieties of rational homogeneous varieties. J. M. Landsberg; Jerzy Weyman // Journal of the London Mathematical Society;Oct2007, Vol. 76 Issue 2, p513 

    The sphericality of tangential varieties of rational homogeneous varieties is determined. The homogeneous coordinate rings and rings of covariants of the tangential varieties of homogenously embedded compact Hermitian symmetric spaces (CHSS) are determined. Bounds on the degrees of generators of...

  • 'Twisted' black holes are unphysical. Gray, Finnian; Santiago, Jessica; Schuster, Sebastian; Visser, Matt // Modern Physics Letters A;Jun2017, Vol. 32 Issue 18, p-1 

    So-called 'twisted' black holes were recently proposed by [H. Zhang, ], and were further considered by [S. Chen and J. Jing, ]. More recently, they were severely criticized by [Y. C. Ong, J. Cosmol. Astropart. Phys. 1701, 001 (2017)]. While these spacetimes are certainly Ricci-flat, and so...

  • Locally homogeneous spaces, induced Killing vector fields and applications to Bianchi prototypes. Papadopoulos, G. O.; Grammenos, Th. // Journal of Mathematical Physics;Jul2012, Vol. 53 Issue 7, p072502 

    An answer to the question: Can, in general, the adoption of a given symmetry induce a further symmetry, which might be hidden at a first level? has been attempted in the context of differential geometry of locally homogeneous spaces. Based on Cartan's theory of moving frames, a methodology for...

  • Invariant Solutions of Einstein's Field Equations for Conformally Flat Fluid Spheres of Embedding Class One. Thakadiyil, Smitha; Jasim, M. // International Journal of Theoretical Physics;Nov2013, Vol. 52 Issue 11, p3960 

    In the present paper, conformal spherical symmetric perfect fluid solutions to Einstein's field equations are obtained by using the invariance of the equations under the Lie group of transformations. All the solutions thus obtained are analyzed physically.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics